This question is because I feel sick when I took the simvastatine, and my doctor changed by pravastatine.
Honestly, Auristher, after the research I have done on your question, I think it best to discuss your concerns with your doctor. It is entirely possible to have an adverse affect on one med then to switch to something similar with no adverse affects. It would be helpful to pose the questions as "conversational" because each responder can only reply "once" to your question as it is listed as "direct".
This is a question for your doctor... someone who is personally involved in your care and knows your case history.
- Pravachol Information for Consumers
- Pravachol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravachol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 2 answers
Posted 17 Sep 2013 • 1 answer
Posted 2 Nov 2013 • 1 answer
Pravachol - My doctor recently prescribed pravastatin 20mg for me - I was taking atorvastatin but I?
Posted 3 Jul 2014 • 2 answers
Posted 20 Nov 2015 • 0 answers